The univariate time series modelling of earnings: a review

O'Hanlon, J F (1995) The univariate time series modelling of earnings: a review. British Accounting Review, 27 (3). 187 - 210. ISSN 0890-8389

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
British Accounting Review
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
44313
Deposited By:
Deposited On:
11 Jul 2011 18:13
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 07:26